Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Unprotected sex, hot flashes, nausea, sore breasts, spotting, cramping. Pregnancy test done. Stopped Low-ogestrel pills. Reason?

I m a 19 year old who has been on low ogestrol since I was 14 I stopped taking it a month ago and have had unprotected sex with my boyfriend. I am experiencing hot flashes, nausea , and the tips of my nipples have turned white and my breasts are sore and I have noticed a big increase in my sexual drive. I also have started spotting and cramping but it lasting no longer than a day and I normally have a regular period even before I began birth control . I have taken one pregnancy test this week, which is the week im supposed to be having my period but it was negative. could this all be caused from not taking birth control or could I really be pregnant?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
As your pregnancy test shows negative result there are most chances of irregular period.
irregular periods are due to your birth control pills as you are on long of artificial hormone 7 then stop it so your glands take time to regulate it.
All your symptoms were related to it.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor